# SDR ASOA2013080908853

- Difficulty date: July 14, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 31,053 hours, 27,729 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP PLATE OF FS 349 FRAME BETWEEN 27R AND 42.90R.  REMOVED ANGLE, IAW SRM 51-42-21, 51-42-06 ANGLE CORRODED BEYOND LIMITS.  INSTALLED ANGLE THAT WAS FABRICATED IAW IAW EO CL600-2B19-53-I00362A INSTALLATION ACCOMPLISHED IAW SRM 51-42-06 AND 51-42-21.    REPAIR CLASSIFIED AS MAJOR.
